# SDR REXA2024102501006

- Difficulty date: November 1, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902556
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET CRACKED AT APPROX FS323 UNDER ACCESS PANEL 832AB. LOCATED, MATCH DRILLED AND INSTALLED NEW SERVICEABLE BRACKET P/N 601R31902-556 IAW CRJ 700 SRM 51-41-04-001-001-A01 AND 51-40-11-001-001-A01.
